MathSciNet Relay Station
MathSciNet bibliographic data
MR1735646 (2000m:14028) 14G35 (11F41 14F20 14F43)
Murty, V. Kumar; Prasad, Dipendra Tate cycles on a product of two Hilbert modular surfaces. J. Number Theory 80 (2000), no. 1, 25–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement